# SDR DALA2024120511479

- Difficulty date: December 3, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 77,892 hours, 30,109 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Sta 1500 Str 26-
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 AFT CARGO FRAME AT STA 1500 STR 26-27 LEFT HAND SIDE DENT FOUND UNDER UPPER FLANGE. CORRECTIVE ACTION: SUMMARY OF- TRIM OUT DENTED AREA ON FRAME 1500 BETWEEN SRT 26L TO STR 25L, VERIFIED MATERIAL ID 7075-O .071" PO # FS71436 TO FABRICATE U CHANNEL REPAIR, FABRICATED, HEAT TREATED LOCATED, DRILLED, TRIMMED APPLIED FINISH AND INSTALLED REPAIR PARTS IAW B 757 SRM 53-00-07-2R-5. (0691566)
